Inventiones mathematicae

, Volume 113, Issue 1, pp 531–560

Isoperimetric inequalities and the homology of groups

  • G. Baumslag
  • C. F. MillerIII
  • H. Short
Article

DOI: 10.1007/BF01244317

Cite this article as:
Baumslag, G., Miller, C.F. & Short, H. Invent Math (1993) 113: 531. doi:10.1007/BF01244317

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • G. Baumslag
    • 1
  • C. F. MillerIII
    • 2
  • H. Short
    • 1
  1. 1.Department of MathematicsCity College of New YorkNew YorkUSA
  2. 2.Department of MathematicsUniversity of MelbourneParkvilleAustralia